# SDR SWAA2021082309533

- Difficulty date: June 24, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 21,373 hours, 9,400 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Debonded
- Location: Nr 7 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#7 FWD FLAP TRACK FAIRING HAS AREA OF DISBAND. / REPAIRED AREA OF DISBOND ON #7 FWD FLAP TRACK FAIRING IAW SRM 51-70-05-2R-2 + 51-70-05-2R-11. DAMAGE WAS BEYOND ALLOWABLE LIMITS IAW SRM 57-53-70-1A-1 PARA 4.A.(5)(A) DISBOND WAS TOO NEAR PREVIOUS REPAIR AREA. 80733U 26JUN20
